Identifying dynamic systems with polynomial nonlinearities in the errors-in-variables context

被引:0
|
作者
Hunyadi, Levente [1 ]
Vajk, István [1 ]
机构
[1] Budapest University of Technology and Economics, Department of Automation and Applied Informatics, Goldmann György tér 3, 1111 Budapest, Hungary
来源
WSEAS Transactions on Systems | 2009年 / 8卷 / 07期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
17
引用
收藏
页码:793 / 802
相关论文
共 50 条
  • [1] Estimating parameters of dynamic errors-in-variables systems with polynomial nonlinearities
    Hunyadi, Levente
    Vajk, Istvan
    [J]. SIGNAL PROCESSING SYSTEMS, 2009, : 73 - 78
  • [2] DYNAMIC ERRORS-IN-VARIABLES SYSTEMS WITH 3 VARIABLES
    ANDERSON, BDO
    DEISTLER, M
    [J]. AUTOMATICA, 1987, 23 (05) : 611 - 616
  • [3] A covariance matching approach for identifying errors-in-variables systems
    Soderstrom, Torsten
    Mossberg, Magnus
    Hong, Mei
    [J]. AUTOMATICA, 2009, 45 (09) : 2018 - 2031
  • [4] Perspectives on errors-in-variables estimation for dynamic systems
    Söderström, T
    Soverini, U
    Mahata, K
    [J]. SIGNAL PROCESSING, 2002, 82 (08) : 1139 - 1154
  • [5] Perspectives on errors-in-variables estimation for dynamic systems
    Södertröm, T
    Soverini, U
    Mahata, K
    [J]. TOTAL LEAST SQUARES AND ERRORS-IN-VARIABLES MODELING: ANALYSIS, ALGORITHMS AND APPLICATIONS, 2002, : 271 - 280
  • [6] MODELING BY FITTING A UNION OF POLYNOMIAL FUNCTIONS TO DATA IN AN ERRORS-IN-VARIABLES CONTEXT
    Hunyadi, Levente
    Vajk, Istvan
    [J]. INTERNATIONAL JOURNAL OF PATTERN RECOGNITION AND ARTIFICIAL INTELLIGENCE, 2013, 27 (02)
  • [7] Prediction in polynomial errors-in-variables models
    Kukush, Alexander
    Senko, Ivan
    [J]. MODERN STOCHASTICS-THEORY AND APPLICATIONS, 2020, 7 (02): : 203 - 219
  • [8] Estimation in the polynomial errors-in-variables model
    张三国
    陈希孺
    [J]. Science China Mathematics, 2002, (01) : 1 - 8
  • [9] Estimation in the polynomial errors-in-variables model
    张三国
    陈希孺
    [J]. Science in China,SerA., 2002, Ser.A.2002 (01) : 1 - 8
  • [10] Estimation in the polynomial errors-in-variables model
    Sanguo Zhang
    Xiru Chen
    [J]. Science in China Series A: Mathematics, 2002, 45 (1): : 1 - 8